# SDR JJWA078248

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N281CB
- Make and model: Bell 206B
- Aircraft serial: 3303
- Aircraft time: 10,170 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Part number: 206020123048S
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 10,170 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED BOTH HORIZONTAL STABILIZERS THAT HAD BEEN LAST INSTALLED OVER 5 YEARS AGO. FOUND EXCESSIVE CORROSION IN SPAR CLAMP AREA ON RIB CLOSEST TO TAILBOOM. REQUIRES TOTAL RIBE REPLACEMENT OF $1966 RIB. INSPECTED OTHER RIB ALSO HAD CORROSION & PIECE MISSING SO REPLACED 206-020-123-047S RIB ON THAT SIDE ALSO. THIS IS SECOND REPORT IN LESS THAN YEAR ON SAME PARTS. SUGGEST BELL HELICOPTER INSERT A 3 YEAR INSPECTION IN MAINTENANCE MANUAL, ESPECIALLY WHEN AIRCRAFT IN CORROSIVE ENVIRONMENT LIKE THE STATE OF FLORIDA.
